Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Not having good erection. Erection is not matching sex feelings. Suggest the suitable diet?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Offlate I am not having good errection as it used to be earlier. Can you suggest good natural food or medicine to be used.
Literraly I am taking too much effor to get errection. Errection is not matching my sex feelings.
Posted Tue, 10 Sep 2013 in Sexual Problems
Answered by Dr. Ashish Mittal 26 minutes later
Brief Answer:

Detailed Answer:
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

First you need to understand causes of ED. Erectile dysfunction can be a result of a psychological or physical problem.
Psychological causes: Most common cause in young patients. These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma. Men with psychological problem usually have normal nocturnal erections and erections upon awakening, whereas men with physical problem often do not.

Physical causes: Include neurological disorders, alcoholism, drug abuse, hormonal imbalances, diabetes, hypertension, blood vessel disease and chronic diseases.

What I can understand from your query is that you are not able to sustain hard erection which is required for intercourse. You are 37 years of age and at this age, any difficulty in getting or maintain an erection is due to psychological reasons in most of the cases. I hope you are not taking any alcohol or smoking as sometimes these can also cause erectile dysfunction.

I will describe some simple measures which you can incorporate and these should help you:
-First of all, quit smoking and alcohol (if you are taking any)
-Stop worrying excessively for sexual performance during the act.
-Eat a healthy diet: fruits, milk and eggs
-Have faith in yourself and do not take any stress. You can talk to your partner openly and indulge in plenty of foreplay before sex. As you will worry, your problem will increase further. You can also plan to some short vacation for honeymoon, which will relieve your stress.
-Exercise, particularly aerobic exercise (like: Jogging, skipping and cycling) daily. It will increase blood flow all over body and will reduce stress.
-The commonly prescribed drug by the doctors is sildenafil (Viagra) or Tadalafil (Megalis), which causes erections to be stronger and long lasting, but should be taken after prescription. It is important to rule out medical conditions specially related to cardiovascular system before starting such treatment. Both of these medicines have excellent result in physical causes of erectile dysfunction.

There is also need to rule out certain medical conditions which can affect erection. These include diabetes, high blood pressure, heart or thyroid conditions, poor circulation, penile venous incompetency and neurological causes. For that comprehensive evaluation and tests, help of other specialist may also needed.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor